# SDR DXTA200802820

- Difficulty date: January 31, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 8,528 hours, 5,189 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RED NO TAKEOFF CAS MESSAGE AND DOUBLE CHIME ABORTED TAKE OFF.  APPLIED POWER TO AC. RAN BOTH ENGINES. PERFORMED THE FLIGHT CONTROL INDICATIONS MAINT PRACTICES. NO TAKEOFF WARNING DESCRIPTION AND OPERATION. EXCERISED FLIGHT CONTROLS SEVERAL TIMES IN AND OUT OF (NO TAKE OFF) MONITORING TO T/O PROBE SYS IS OPERATING NORMAL AT THIS TIME IAW CH 31-52-00 OF MM.
